# SDR AALA201805019005

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 47,058 hours, 30,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112703201
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATED ON THE UPPER INBOARD HOLE OF THE INTERCOSTAL, FRAME 16,  BETWEEN STRINGERS 10R AND 11R OF DOOR STOP FITTING NR 7.  REPLACED THE INTERCOSTAL IAW EA 280047, 51-72-11, AND DRAWING D53112301.
